# SDR CKSA98125

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1440, 5.5 ABOVE UPPER CUSP AREA.  TRIMMED OUT MISDRILLED HOLES, FABRICATED DOUBLERS AND SHIMS IAW COTNEY DWG NBR D93-R71.  TREATED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED DOUBLER AND SHIMS IAW DC8 SRM 51-1-21.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04889 TASK NR Y1310.
